# SDR QXEA200602762

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,814 hours, 26,529 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2276, AFTER SELECTING NR 2 TANK AUX PUMP ON GREEN LIGHT DID NOT ILLUMINATE, BUT DID TEST OK.  SHORTLY AFTER THE LIGHT ILLUMINATED.  MAINTENANCE REPLACED NR 2 AUX PUMP ON SWITCH IAW TASK 28-21-26-400-801 AND 28-21-26-000-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
